MAUDE Adverse Event Report: ETHICON, INC. MONOCRYL; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON, INC. MONOCRYL; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y398
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Upon closure of peritoneum, ort noticed the sharpest end of the suture broke off.It was collected as well as the package.The circulator called the charge nurse to operating room.Collected and packaged the broken suture in entirety.No injury.Fda safety report id #(b)(4).

Brand Name
MONOCRYL
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON, INC.
MDR Report Key15674373
Report NumberMW5112866
Device Sequence Number14961635
Product Code GAN
UDI-Device Identifier10705031059092
UDI-Public10705031059092
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY398
Device Catalogue NumberXJY398.P31
Device Lot NumberSHMBBB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale